# SDR UIEA2020110402351

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,100 hours, 19,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING (AISLE) EMERGENCY LIGHT INOPERATIVE ABOVE 38AC.  REMOVED AND REPLACED AISLE CEILING EMERGENCY LIGHT LAMP.  OPERATIONS CHECKS GOOD, IAW AMM 33-51-05.
